# SDR 96ZZZX5211

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1950U
- Make and model: Cessna A185E
- Aircraft serial: 18501659
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 075100331
- Condition: Broke
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IO550 INSTALLED IAW STC SA2933S0.  INSTALLATION INSTRUCTIONS UTILIZE MCAULEY D3A34C401 THREE-BLADE PROPELLER WITH EXISITNG ENGINE MOUNT.  AIRCRAFT WITH TWO-BLADE ENGINE MOUNTS ARE APPLICABLE.  CESSNA SL SE79-62 REQUIRES ENGINE MOUNT BE CHANGED TO A 0751007-16 MOUNT.  N1950U WAS EQUIPPED WITH 0751003-31 MOUNT.  MOUNT WAS CRACKED.  FUEL HEADER TANK WAS CRACKED, EXHAUST WAS CRACKED.  IO550 AND THREE-BLADE PROP WERE INSTALLED 205 HOURS PREVIOUSLY.  ACFT TT WAS 2,701.9 HRS.
